WOODFEST COUNTRY SHOW

DIARY OF EVENTS

FRIDAY 12th JULY 2019

MORNING

10.30 am HORSE LOGGING

Demonstration of Horse Logging Skills & “Heavy Horses” Countryside Arena

 

10.30 am LUMBERJACKS

Competition and heats start for the Lumberjacks -

Continuous throughout the day. Presentations at 5pm -

Lumberjacks Arena

 

10.45 am POLE CLIMBING

Competition and heats starts for the pole climbing -

continuous throughout the day, presentations at 5pm –

Pole Climbing Arena

 

11.00 am SPEED CARVING

30 minute Speed Carving & Sale – Chainsaw Carving Arena

 

11.30 am TRACTOR DISPLAY

Parade of Vintage Tractors – Countryside Arena

AFTERNOON

12.30 MOUNTAIN BIKING

Extreme Mountain Biking display – Biking Arena

 

1.00 pm SPEED CARVING

30 minute Speed Carving & Sale – Chainsaw Carving Arena

 

1.30 pm MEDIEVAL DEMONSTRATION

Circus skills demonstration – Medieval Arena

 

2.30 pm MOUNTAIN BIKING

Extreme Biking Display – Extreme Biking Arena

 

3.00 pm HORSE LOGGING

Demonstration of Horse Logging Skills – Countryside

Arena

 

3.00 pm SPEED CARVING

30 minute Speed Carving & Sale – Chainsaw Carving Arena

 

3.30 pm TRACTOR DISPLAY

Parade of Vintage Tractors - Countryside Arena

 

4.00 pm FLY FISHING

Fly Fishing Demonstration - Fly Fishing Arena

 

4.30 pm MOUNTAIN BIKING

Extreme Mountain Biking display - Extreme Biking Arena

 

5.00 pm HORSE LOGGING

Demonstration of Horse logging skills - Countryside Arena

* Fly Fishing demonstrations will be taking place throughout the whole day at the Fly Fishing Pond

 

* All children`s activities and workshops are taking place at various locations throughout the day (see attractions page for details)

 

PLEASE NOTE:

All timings can be subject to change if necessary and will be announced over the public-address system. For further information during the show, please visit the Woodfest Site Office.​​

SATURDAY 13th JULY 2019

SATURDAY 13th JULY 2019

MORNING

10.30 am HORSE LOGGING

Demonstration of Horse Logging Skills & “Heavy Horses” Countryside Arena

 

10.30 am LUMBERJACKS

Competition and heats start for the Lumberjacks -

Continuous throughout the day. Presentations at 5pm -

Lumberjacks Arena

 

10.45 am POLE CLIMBING

Competition and heats starts for the pole climbing -

continuous throughout the day, presentations at 5pm –

Pole Climbing Arena

 

11.00 am SPEED CARVING

30 minute Speed Carving & Sale – Chainsaw Carving Arena

 

11.30 am TRACTOR DISPLAY

Parade of Vintage Tractors – Countryside Arena

AFTERNOON

12.30 MOUNTAIN BIKING

Extreme Mountain Biking display – Biking Arena

 

1.00 pm SPEED CARVING

30 minute Speed Carving & Sale – Chainsaw Carving Arena

 

1.30 pm MEDIEVAL DEMONSTRATION

Circus skills demonstration – Medieval Arena

 

2.30 pm MOUNTAIN BIKING

Extreme Biking Display – Extreme Biking Arena

 

3.00 pm HORSE LOGGING

Demonstration of Horse Logging Skills – Countryside

Arena

 

3.00 pm SPEED CARVING

30 minute Speed Carving & Sale – Chainsaw Carving Arena

 

3.30 pm TRACTOR DISPLAY

Parade of Vintage Tractors - Countryside Arena

 

4.00 pm FLY FISHING

Fly Fishing Demonstration - Fly Fishing Arena

 

4.30 pm MOUNTAIN BIKING

Extreme Mountain Biking display - Extreme Biking Arena

 

5.00 pm HORSE LOGGING

Demonstration of Horse logging skills - Countryside Arena

* Fly Fishing demonstrations will be taking place throughout the whole day at the Fly Fishing Pond

 

* All children`s activities and workshops are taking place at various locations throughout the day (see attractions page for details)

 

PLEASE NOTE:

All timings can be subject to change if necessary and will be announced over the public-address system. For further information during the show, please visit the Woodfest Site Office.​​

SUNDAY 14th JULY 2019

MORNING

10.30 am HORSE LOGGING

Demonstration of Horse Logging Skills & “Heavy Horses”-

Countryside Arena

10.30 am LUMBERJACKS

Competition and heats start for the Lumberjacks -

Continuous throughout the day. Presentations at 5 pm -

Lumberjacks Arena

10.45 am POLE CLIMBING

Competition and heats starts for the pole climbing -

continuous throughout the day, presentations at 5 pm –

Pole Climbing Arena

11.00 am SPEED CARVING

30 minute Speed Carving & Sale – Chainsaw Carving Arena

11.30 am TRACTOR DISPLAY

Parade of Vintage Tractors – Countryside Arena

12.30 MOUNTAIN BIKING

Extreme Mountain Biking display – Biking Arena

1.00 pm SPEED CARVING

30 minute Speed Carving & Sale – Chainsaw Carving Arena

1.30 pm MEDIEVAL DEMONSTRATION

Circus skills demonstration – Medieval Arena

2.30 pm MOUNTAIN BIKING

Extreme Biking Display – Extreme Biking Arena

3.00 pm DOG SHOW

Family Fun with our canines’ – Countryside Arena

3.00 pm WOOD CARVING AUCTION

Sculptures up for grabs! – Chainsaw Carving Arena

3.30 pm TRACTOR DISPLAY

Parade of Vintage Tractors - Countryside Arena

4.00 pm FLY FISHING

Fly Fishing Demonstration - Fly Fishing Arena

4.30 pm MOUNTAIN BIKING

Extreme Mountain Biking display - Extreme Biking Arena

5.00 pm HORSE LOGGING

Demonstration of Horse logging skills - Countryside Arena

 

* Fly Fishing demonstrations will be taking place throughout the whole day at the Fly Fishing Pond

 

* All children`s activities and workshops are taking place at various locations throughout the day (see attractions page for details)

PLEASE NOTE:

All timings can be subject to change if necessary and will be announced over the public-address system. For further information during the show, please visit the Woodfest Site Office.​​

SIGN UP HERE TO WIN TICKETS TO WOODFEST COUNTRY SHOW 2019.

WoodFest Country Show

Tel: 01745 583034 | Email us 


©2019 WoodFest Country Show. All Rights Reserved. Cookie Policy  |  Privacy Policy